# SDR MASA2011110763978

- Difficulty date: November 6, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 22,375 hours, 15,418 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Faulty
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION.  R2 DOOR SENSOR PX107.
